# SDR SWAA060860

- Difficulty date: March 15, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 69,331 hours, 66,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1505
- Condition: Corroded
- Location: Bs 733d-794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND AFT CARGO COMP LONGITUDINAL FLOOR SUPPORT CORRODED BETWEEN BS 733D - BS 794, LBL 8.  REPAIRED LONGITUDINAL FLOOR SUPPORT PER SWA EA.
